# SDR MWEA050141

- Difficulty date: December 22, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 6,751 hours, 3,737 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4087440927
- Part serial: 31064739
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER TWO DISPLAY UNIT FAILED AND CABIN WAS FILLED WITH SMOKE.  REMOVED AND REPLACED NUMBER TWO DISPLAY UNIT.
